Location of Repository

(n,m)-SG RINGS

By Driss Bennis


ABSTRACT. This paper is a continuation of the paper Int. Electron. J. Algebra 6 (2009), 219–227. Namely, we introduce and study a doubly filtered set of classes of rings of finite Gorenstein global dimension, which are called (n,m)-SG for integers n ≥ 1 and m ≥ 0. Examples of (n,m)-SG rings, for n = 1 and 2 and every m ≥ 0, are given. 1

OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://arxiv.org/pdf/0907.3104... (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.